# SDR AALA201801259020

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 64,202 hours, 24,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT 1C EMERGENCY LIGHT LENS MISSING.  REPLACED THE LENS IAW MM 33-51-19 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
